RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 3, Pages 423–433 (Mi tmf715)  

This article is cited in 2 scientific papers (total in 2 papers)

Construction of a new class of quantum integrable inhomogeneous models

A. Kundu

Saha Institute of Nuclear Physics

Abstract: Integrable inhomogeneous or impurity models are usually constructed by either shifting the spectral parameter in the Lax operator or using another representation of the spin algebra. We propose a more involved general method for such construction in which the Lax operator contains generators of a novel quadratic algebra, a generalization of the known quantum algebra. In forming the monodromy matrix, we can replace any number of the local Lax operators with different realizations of the underlying algebra, which can result in spin chains with nonspin impurities causing changed coupling across the impurity sites, as well as with impurities in the form of bosonic operators. Following the same idea, we can also generate integrable inhomogeneous versions of the generalized lattice sine-Gordon model, nonlinear Schrцdinger equation, Liouville model, relativistic and nonrelativistic Toda chains, etc.

DOI: https://doi.org/10.4213/tmf715

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:3, 333–340

Bibliographic databases:


Citation: A. Kundu, “Construction of a new class of quantum integrable inhomogeneous models”, TMF, 118:3 (1999), 423–433; Theoret. and Math. Phys., 118:3 (1999), 333–340

Citation in format AMSBIB
\Bibitem{Kun99}
\by A.~Kundu
\paper Construction of a new class of quantum integrable inhomogeneous models
\jour TMF
\yr 1999
\vol 118
\issue 3
\pages 423--433
\mathnet{http://mi.mathnet.ru/tmf715}
\crossref{https://doi.org/10.4213/tmf715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1713733}
\zmath{https://zbmath.org/?q=an:0957.82012}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 3
\pages 333--340
\crossref{https://doi.org/10.1007/BF02557330}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080492800013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf715
  • https://doi.org/10.4213/tmf715
  • http://mi.mathnet.ru/eng/tmf/v118/i3/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kundu, A, “Generation of new classes of integrable quantum and statistical models”, Physica A-Statistical Mechanics and Its Applications, 318:1–2 (2003), 144  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Kundu, A, “Unifying quantization for inhomogeneous integrable models”, Physics Letters B, 633:4–5 (2006), 657  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:188
    Full text:103
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020